# SDR FDEA202205021387

- Difficulty date: May 2, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300*
- Aircraft serial: 768
- Aircraft time: 35,865 hours, 19,784 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stiffener
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE WATER SERVICE PANEL CUTOUT FWD LOWER CORNER SKIN AREA CORROSION AT FR12   POSITION.   REPLACED THE STIFFENER WITH NEW ONE I.A.W A300-600F SRM 51-72-10-001, PAGE.2
